# SDR ABXA2021131006

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 87,365 hours, 40,132 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Reads High
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT ENGINE WAS IDLING HIGHER THAN RIGHT ENGINE, ITEM WAS CREW DEFERRABLE. THE DEFERRAL REQUIRED MORE FUEL TO BE ADDED FOR FLIGHT. AIRCRAFT BACK TO BLOCKS, GROUNDED BY MAINTENANCE UNTIL DEFERRAL WAS COMPLETE AND FUEL WAS ADDED.
